Radiesse to chin - warm and red skin 3 months post. Advice please? (photo)
I had Radiesse injected into my chin with emervel having been injected a few weeks earlier, however I had asymmetry. The nurse put too much radiesse in and now, 3-4 months on, my chin is still warm and red, however doesn't hurt. Will this go away in time?
Doctor Answers (2)
- You should see your injector for a check up
- Redness, swelling and warmth are signs of an infection
- You can dissolve some of the emervel if your chin is too big
After 3 months, the Radiesse should not cause any swelling, redness, or warmth. It sounds like there is an infection brewing and I would go back to see your Doctor. Steve Weiner, MD, Facial Plastic Surgeon, Destin, Florida.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.